# SDR CA101206022

- Difficulty date: December 6, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 5,910 hours
- Engine: Allsn 250C47B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 206076062107
- Condition: Binding
- Location: Hyd System
- Part time: 6,341 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS ACTUATOR WAS RECEIVED FOR REPAIR WITH COMMENTS "BINDING DURING INPUT". A FUNCTIONAL TEST WAS CARRIED OUT. DUE TO WEAR IN THE INPUT LINKAGE BUSHINGS AND BOLTS, THE SERVO VALVE TRAVEL WAS LIMITED ENOUGH TO RESTRICT THE SPEED OF THE ACTUATOR. WEAR IN THE LINKAGE PREVENTED THE BYPASS VALVE FUNCTION. AFTER OVERHAUL, THE UNIT MET ALL TEST REQUIREMENTS.
